| Model Number |
N/A |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported by medwatch upon ending the procedure there was a failed attempt to retract the wire.The needle would not also not retract although could be pushed manually back into housing.The wire was looping out of housing when needle was pushed back.No injury or negative outcome noted.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a guidewire and needle that will not retract was unconfirmed because the problem could not be reproduced.The product returned for evaluation was 14 sealed 20g x 2.25in.Accucath ace catheter devices.Gross visual inspection and microscopic inspection of each device was unremarkable.Each unit was functionally tested by simulating insertion into mock skin and then attempting needle/guidewire retraction.During testing, each unit functioned as intended.Based on the available evidence, the customer's reported defect could not be confirmed.This complaint will be recorded for future trending and monitoring purposes.